# SDR 1005200601

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 88,503 hours, 18,305 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(EHAM) DURING CLIMB, OVERSPEED FLAPS 1 SPEED BY 35 KIAS.  RETRACTED FLAPS AND NO ABNORMAL INDICATION.  RETURN TO (EHAM) PRECAUTIONARY.  ACCOMPLISHED AMM CHAPTER 5 SPECIAL INSPECTION, (EXCEEDING FLAP DOWN SPEED CONDITION (05-51-04), NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
